RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 2, Pages 243–254 (Mi mz6445)  

This article is cited in 6 scientific papers (total in 7 papers)

Property of inwards-extendability of representing systems of exponentials

Yu. F. Korobeinik, A. F. Leont'ev


Full text: PDF file (837 kB)

English version:
Mathematical Notes, 1980, 28:2, 585–590

Bibliographic databases:

UDC: 517.9
Received: 05.12.1978

Citation: Yu. F. Korobeinik, A. F. Leont'ev, “Property of inwards-extendability of representing systems of exponentials”, Mat. Zametki, 28:2 (1980), 243–254; Math. Notes, 28:2 (1980), 585–590

Citation in format AMSBIB
\Bibitem{KorLeo80}
\by Yu.~F.~Korobeinik, A.~F.~Leont'ev
\paper Property of inwards-extendability of representing systems of exponentials
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 2
\pages 243--254
\mathnet{http://mi.mathnet.ru/mz6445}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=587398}
\zmath{https://zbmath.org/?q=an:0443.46007}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 2
\pages 585--590
\crossref{https://doi.org/10.1007/BF01157919}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LL56500026}


Linking options:
  • http://mi.mathnet.ru/eng/mz6445
  • http://mi.mathnet.ru/eng/mz/v28/i2/p243

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. F. Korobeinik, “Representing systems”, Russian Math. Surveys, 36:1 (1981), 75–137  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Yu. F. Korobeinik, “On some representing systems in spaces of analytic functions”, Math. USSR-Izv., 23:3 (1984), 487–509  mathnet  crossref  mathscinet  zmath
    3. A. V. Bratishchev, “A type of lower estimate for entire functions of finite order, and some applications”, Math. USSR-Izv., 24:3 (1985), 415–438  mathnet  crossref  mathscinet  zmath
    4. A. G. Vitushkin, V. S. Vladimirov, A. A. Gonchar, V. V. Napalkov, S. M. Nikol'skii, A. M. Sedletskii, P. L. Ul'yanov, Yu. N. Frolov, “Aleksei Fedorovich Leont'ev (obituary)”, Russian Math. Surveys, 42:5 (1987), 145–152  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. Yu. F. Korobeinik, “Linear transformations of representing and absolutely representing systems”, Russian Math. (Iz. VUZ), 49:9 (2005), 17–26  mathnet  mathscinet  elib
    6. S. N. Melikhov, Z. Momm, “O svoistve vnutr-prodolzhaemosti predstavlyayuschikh sistem eksponent na vypuklykh lokalno zamknutykh mnozhestvakh”, Vladikavk. matem. zhurn., 10:2 (2008), 36–45  mathnet  mathscinet  elib
    7. B. N. Khabibullin, “Sequences of non-uniqueness for weight spaces of holomorphic functions”, Russian Math. (Iz. VUZ), 59:4 (2015), 63–70  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:164
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020